# SDR CALA2022112103192

- Difficulty date: November 21, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 79,752 hours, 9,378 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Screw
- Part number: NA
- Condition: Missing
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 FOUND A SCRREW MISSING FROM PANEL 195LL. SIZE IS SMALLER THAN 15 SQUARE INCHES. INSTALLED A NEW SCRREW. CORRECTION OF PANEL#, CORRECT PANEL# IS 197LL.
